# SDR ASAA2024090652349

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 64,850 hours, 22,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048401
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON R1 DOOR FOUND DETACHED AND BROKEN. GROUNDED - YES. R1 DOOR EMERGENCY EXIT SIGN HOUSING & LENS REMOVED AND REPLACED REF AMM 33-51-01-960-802. OPS TESTS GOOD.
